Messes With Your Head

I've had epilepsy since I was a child and yes having seizures once in a while sucks and is dangerous, but taking medication that makes you slow, tired and unable to focus and remember things really really sucks!!! I recently switched my meds which has helped a lot but I'm still not perfect. I forget everything, and struggle when taking classes, I just hate how it messes with my head!!!! It's crazy that people take drugs like vicadin to feel good, cause that's how my meds used to make me feel, unmotivated and useless, now it's better but I would never choose to feel that way again...

Gambit4 Gambit4
22-25, F
2 Responses Feb 28, 2009

i here ya on that one maybe some day we wont have to take meds know more.

It's true the meds mess with you a bit (I have been on 3 different ones since being diagnosed with epilepsy), but I will take a few side effects over the seizures any day. The docs can always do some adjusting with the dose if necessary.